Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Shortness of breath, tachycardia, chest heaviness. Having fatigue, tiredness. What could it be?

Hello Dr. I have been experiencing some sob, tachacardia & feel like something is sitting on my chest . I don t perceive this as angina, no radiation to neck nor arm . I seem to have no energy, get tired & sob after doing tasks that used to be so easy. I don t seem to be able to lose any weight & have been trying to eat a more healthy diet. Father died of AMI near his 60th birthday. I am guessing I need to do in for cardiac work up & I m afraid the protocol will be a cath & stent placement.
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response
Hi friend,
Welcome to Health Care Magic

There is no mention of age or gender...
The description is highly suggestive of heart pain - except radiation to arm
You must go to emergency department / hospital immediately
There is no need to be afraid of protocol - on the other hand, you must be afraid of sudden death and heart attack

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 8 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor